# SDR ASMF2021FA0000210

- Difficulty date: June 23, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: XADRC
- Make and model: Boeing 737852
- Aircraft serial: 35116
- Aircraft time: 56,578 hours, 20,813 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24.06.2021 13:44 A GOUGE ON RH HORIZONTAL STABILIZER LEADING EDGE.  DURING TRANSIT CHECK, IT WAS DETECTED A DAMAGE ON RIGHT HORIZONTAL STABILIZER LEADING EDGE. MAINTENANCE PERSONNEL PERFORMED REVISION,  DETECTING A GOUGE OF 1.00" LENGTH, 0.625" WIDTH AND 0.104" DEPTH ON RIGHT HORIZONTAL STABILIZER LEADING EDGE AT STA 184.98; GOUGE WAS EVALUATED AND FOUND OUT OF LIMITS IAW SRM 55-10-01-1A-1, PARAGRAPH 4.A, TABLE 101; ET, DVI AND ETHF INSPECTIONS WERE PERFORMED IAW B737 NDTM PART 6 51-00-00, PROCEDURE 23; A GOUGE WAS REWORKED IAW SRM 55-10-01, PARAGRAPH 5.C.(6)(7); RH HORIZONTAL STABILIZER LEADING EDGE WAS REMOVED IAW AMM 24741-21-000-801; A DAMAGE WAS REMOVED IAW SRM 55-10-01, REPAIR 1, PARAGRAPH 4.A; HFEC INSPECTION ON CUT-OUT AREA WAS PERFORMED IAW B737 NDTM PART 6 51-00-00 PROCEDURE 23; RH HORIZONTAL STABILIZER WAS REPAIRED IAW SRM 55-10-01, REPAIR 1; RH HORIZONTAL STABILIZER LEADING EDGE WAS INSTALLED IAW AMM 24-41-21-400-801, ALL CORRECT.
